I've been on Lexapro for one year now and since then I've gained weight.Around the time I started taking Lexapro I also quit smoking so I'm not certain what's the cause of the actual weight gain.Lately I've been angry and bitter about putting on pounds so I decided to stop taking the Lexapro all together.I haven't experienced any side effects and I've noticed I eat less which is good.So what I'd like to know is has anyone stopped taking Lexapro by themselves and if so is this safe? What should I be expecting from this? Should I contact my doctor? Thank you.
i Have just been put on lexapro for depression, anxiety & panic attacks I am a bit horrified to read such weight gain as i am already on lithium, tegratol &seraquel as all these medications have already put over 20 kgs on me... but never would i stop my medications out of vanity its up to your dr & how bad your illness is..any illness with the mind should never be taken lightly..always seek medical advice before you come of any medications
I've been on 10 mg of lex for 3 months. My moods/depression cleared within days of starting. Now 3 months later I have gained 6lbs and am craving carbs-pizza and sweets. My appetite never goes away. I am weaning off starting 5 mgs and tapering off completely. Weight issues get me more depressed than anything else- not worth it for me.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 24 Aug 2010 • 3 answers
Just cold turkey lexapro about 3/4 days . So far no problem, if anything feel better. Weight gain w?
Posted 16 Mar 2011 • 2 answers
Posted 4 Apr 2016 • 3 answers
Posted 3 Jun 2016 • 2 answers
Posted 2 Apr 2017 • 2 answers